Vol. 36, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Divisor classes in pseudo Galois extensions

William Charles Waterhouse

Vol. 36 (1971), No. 2, 541–548
Abstract

Let R be a Krull domain with fraction field K. Let L be a finite extension of K, and let S be the integral closure of R in L; then S is also a Krull domain. Let 𝒫(R,S) be the group of divisor classes in R becoming principal in S. Suppose there is a group scheme (or Hopf algebra) acting on S with fixed ring R. Then there is a cohomology group which contains 𝒫(R,S) and equals it if the action is Galois at each minimal prime. This generalizes and unifies some results of Samuel.

Mathematical Subject Classification
Primary: 13.70
Milestones
Received: 16 December 1969
Published: 1 February 1971
Authors
William Charles Waterhouse